# SDR GTIA9901159

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLB - DURING DAILY, FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AND REPLACED BULB AND LENSE AND ROW 4.  OPERATION CHECK NORMAL IAW 33-53-0.  (M)
